Show simple item record

dc.contributor.authorde Launey, Warwick
dc.contributor.authorFlannery, D.L.
dc.contributor.authorHoradam, K.J.
dc.date.accessioned2018-08-24T08:24:33Z
dc.date.available2018-08-24T08:24:33Z
dc.date.issued2000-05-01
dc.identifier.citationde Launey, Warwick; Flannery, D.L. Horadam, K.J. (2000). Cocyclic hadamard matrices and difference sets. Discrete Applied Mathematics 102 (1), 47-61
dc.identifier.issn0166-218X
dc.identifier.urihttp://hdl.handle.net/10379/9046
dc.publisherElsevier BV
dc.relation.ispartofDiscrete Applied Mathematics
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.titleCocyclic hadamard matrices and difference sets
dc.typeArticle
dc.identifier.doi10.1016/s0166-218x(99)00230-9
dc.local.publishedsourcehttps://doi.org/10.1016/s0166-218x(99)00230-9
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland